MathSciNet Relay Station
MathSciNet bibliographic data
MR1968422 (2004d:54032) 54F45 (54C20)
Levin, Michael; Lewis, Wayne Some mapping theorems for extensional dimension. Israel J. Math. 133 (2003), 61–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement